Tail asymptotic behavior of the supremum of a class of chi-square processes

Ji, Lanpeng (School of Mathematics, University of Leeds, Leeds, United Kingdom) ; Liu, Peng (Department of Statistics and Actuarial Science, University of Waterloo, Canada) ; Robert, Stephan (School of Management and Engineering Vaud, HES-SO // University of Applied Sciences Western Switzerland)

We analyze in this paper the supremum of a class of chi-square processes over non-compact intervals, which can be seen as a multivariate counterpart of the generalized weighted Kolmogorov-Smirnov statistic. The boundedness and the exact tail asymptotic behavior of the supremum are derived. As examples, the chi-square process generated from the Brownian bridge and the fractional Brownian motion are discussed.


Keywords:
Article Type:
scientifique
Faculty:
Ingénierie et Architecture
School:
HEIG-VD
Institute:
IICT - Institut des Technologies de l'Information et de la Communication
Subject(s):
Ingénierie
Date:
2019-07
Pagination:
11 p.
Published in:
Statistics & Probability Letters
Numeration (vol. no.):
2019, vol. 154
DOI:
ISSN:
0167-7152
External resources:
Appears in Collection:



 Record created 2019-08-06, last modified 2019-09-03

author postprint:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)